Tuesday, March 21, 2017

No (Boner) Apologies

Achy balls.... Many things cause them. Being horny, with that heavy, full sensation. Any manner of trauma. Infections. But, there's another issue that can plague a guy, and cause the nuts to ache something awful...and can actually interfere with ejaculation.
Which, of course, makes the man-berries ache all the more.
2
The seminal ducts can become blocked. You reach the peak, the balls pull up, the Cremaster Muscles clamp down to propel the swimmers and...
nothing. They go nowhere. The plumbing is literally backed up.
3
This happened to me many years ago, during my first marriage. I went into my doctor with swollen testicles and a lump in my lower abdomen - right at the junction of the ballsac. He had me drop my pants, of course, to examine me. He pushed and I winced and gasped.
4
He asked if I'd ejaculated recently. Well...
B
He told me what he suspected. The fix? I needed to trust him, he wasn't getting 'fresh.' He gently massaged both sides at the base of my cock, manipulating the the swollen duct. I mumbled "sorry" as my cock rose to look him in the eye.
5
His response? "Don't ever apologize for an erection." Well, I'd never popped wood in front of a doctor before.
6
I didn't cum, but my cock oozed a lot as he manipulated and massaged around the base of the shaft.
7
The lump reduced and I felt a lot better... And, when I got home later - at his suggestion - I jacked off and was able to cum. An oozing out, rather than blasting, but what a relief.
C
As I related it to a buddy later during that week, he said I should take that lesson to heart. "If a doctor is touching my cock and massaging my balls, I'm gonna get a hard-on. I'm not going to apologize for that."
8
The lesson:
9

10

11

12
Boners require no apologies.

11 comments:

SickoRicko said...

Excellent point!

Xersex said...

love your pics!

mistress maddie said...

I know I have mentioned on several occasions I get hard everytime I go to the doctors, but its because I think he's hot. When he examines my cock, I always worry I'll shoot. Haven't yet....but trust when in private I run on off right quick.

Patrick said...

Another wonderful selection of images! Thanks for your visits! More storms last night! Humidity way too high!

AOM said...

Thanks for the info and definitely no shame for boners - all so natural. I hope you are having a lovely day, bro. Hugs, Licks, and Strokes, AOM

A French Patrick said...

On the other hand, we do not have to ask our sex to forgive us for its erections either. It is very rare that our cock demands us that we present to it our apologies for its boners.
Love, hugs and bisous, my darlings Jean and Pat.

Gabriel said...

Being a massage therapist, I have guys get hard all of the time. There is a sensual element to massage work. I tell them to not be embarrassed and allow their body to react. Boners are beautiful!

Jean WM said...

Good advice, and I bet just the kind this doctor likes to give.

I am working on my taxes so I listen to all the "hearings" on TV in the background and then start talking to the TV. I think I need another trip to France, but maybe after their election in May! Boy there's trouble everywhere, hugs and kisses.

T said...

Did doctor ever say how it was caused?

I had similar. Something I took sent the body haywire. Staying hard was an issue and not being able to cum was another. I took it at first as being tired or not interested sexually but other problems starting happening too. Once I managed to cum thats when it was clear something was way off; cum came out in liquid form but within seconds it went to consistency of wallpaper glue! Dick went numb for little bit and piss was almost green.

Went doctor next day, told him everything and he asked if I had taken anything outside of the normal and the only thing different was what I had taken. Multi-vitamins for men 50+.. Had blood test and he said stop taking it and asked why I took it in the first place. They not for people in their 20's. I usually take a normal multi-vitamin because of diet, went to get more from pharmacy and they had none. They had one for Men 50+ and asked the lady there if its the same as the normal one and she said I will be fine. Took almost 2weeks for everything to return to normal.

Since then never taken any multi-vitamin since. Something that seemed harmless at the time and seemingly good for you could have stuffed things up pretty bad. Unless the doctor tells you to take them dont touch the things.

whkattk said...

@T - No, he didn't tell me what caused the blockage. Your case of taking vitamins is a good warning. Your warning is correct: We should always ask a doctor or pharmacist if an OTC will react with any prescription meds. I think in your case it may have been that it overloaded your system.

whkattk said...

@Jean - Oh, my. Just sent my taxes off... Yes, the hearings can cause palpitations! I find a glass of wine or a few shots of tequila work to ease those symptoms! Hugs et bisous!